Acta Mathematica Hungarica

, Volume 42, Issue 3, pp 319–330

On the strong law of large numbers for pairwise independent random variables

  • S. Csörgő
  • K. Tandori
  • V. Totik
Article

DOI: 10.1007/BF01956779

Cite this article as:
Csörgő, S., Tandori, K. & Totik, V. Acta Math Hung (1983) 42: 319. doi:10.1007/BF01956779

Copyright information

© Akadémiai Kiadó 1983

Authors and Affiliations

  • S. Csörgő
    • 1
  • K. Tandori
    • 1
  • V. Totik
    • 1
  1. 1.Bolyai InstituteJózsef Attila UniversitySzegedHungary